UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1545

タイトル: The logarithmic forms of $k$-generic arrangements
著者: Lee, Ki-Suk
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 3 (1996), No. 1, Page 83-89
抄録: A (central) arrangement $\A$ is a finite family of one codimensional subspaces of a vector space $V$. Relations between the module of logarithmic forms of $\A$ and the module of logarithmic forms of $\A \setminus \{ H \}$ are studied. It is found that the logarithmic $q$-forms of $\A$ are generated by the logarithmic forms of the type ${d α } \over α $ if $\A$ is $k$-generic and $q \leq k-2$.
URI: http://hdl.handle.net/2261/1545
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030106.pdf98.65 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください